# SDR CALA9701025

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIVE EACH CRACKS IN AFT CARGO DOOR FRAME AT BS 827, STRINGER 23R.  THE CRACKS WERE 1 TO 2.5 INCHES LONG.  THE FRAME WAS REPAIRED IAW SRM 53-10-4 AND 51-10-2.
